MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS MESH TSL - PERMACOL¿; MESH, SURGICAL

SOFRADIM PRODUCTION SAS MESH TSL - PERMACOL¿; MESH, SURGICAL
Model Number P152050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fistula (1862)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after an open abdominal wall repair using the bridge operative approach, the surgeon said the mesh appeared fine, but due to a small bowel fistula, they decided to remove the device to prevent infection.It was noted that the wound was not closed and a wound vacuum-assisted closure was placed over it.

Brand Name
MESH TSL - PERMACOL¿
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8412169
Report Number9615742-2019-00445
Device Sequence Number11256666
Product Code FTM
UDI-Device Identifier10884523000221
UDI-Public10884523000221
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberP152050
Device Catalogue NumberP152050
Device Lot NumberARG0857
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2019
Initial Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR